MAUDE Adverse Event Report: Unomedical Devices S.A de C.V Contact Detach; Set, Administration, Intravascular

Unomedical Devices S.A de C.V Contact Detach; Set, Administration, Intravascular
Model Number MMT-862A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 07/05/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It is reported that the patient had experienced high blood glucose levels which was addressed by correction bolus from pump on (b)(6) 2026.
 
Additional Manufacturer Narrative
E1: (b)(6).Name: medtronic minimed country: united states of america address ¿ line 1: 18000 devonshire street city: northridge state: california zip code: 91325-1219.Based on the available information, this event is deemed to be a serious injury.Request was performed for additional information including lot number; however, lot number was not provided.A complaint investigation was initiated under complaint investigation.Unfortunately, no specific lot number was identified, which limits the ability to trace or analyze a particular item.Investigation in progress.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 8021545 manufacturing site: 3003442380.
 
Event or Problem Description
To date, additional patient or event details were received which have been added in h11 (addl mfg narrative).
 
Additional Manufacturer Narrative
Imdrf investigation findings code: code c1902 is not available in database to capture device problem excluded.Additional information - this electronic medical device report (emdr) is being submitted to include the below: h6: investigation results under type of investigation, investigation findings, investigation conclusions.H11: investigation summary.Complaint investigation results: upon review of the event description and assigned malfunction code no malfunction based on complaint information, it has been determined that the complaint does not allege a product malfunction has occurred.Additional information was requested; however, a lot number was not provided.No device, device components, or other visual or physical evidence was made available for evaluation.Consequently, visual inspection, retain-sample testing, or the assessment of potential product performance issues, component integrity, or manufacturing defects could not be performed.Therefore, no additional investigation activities were required.Corrective and preventive action (capa)s determination - conclusion: based on the investigation, no further action is required.The record will be closed and monitored through tracking and trending per work instruction (wi) (monthly trips and alerts).Root cause of problem: the reported failure could not be confirmed following investigation.Therefore, a definitive root cause could not be determined.Corrective action as a result of the investigation: no corrective actions have been taken as a result of this event.We will continue to monitor for trends as more definitive data is collected through post market surveillance activities under wi eu mdr article 88 trend reporting (trips and alerts) and standard operating procedure (sop) post market product monitoring procedures.Complaint unconfirmed: following investigation, the reported failure could not be confirmed for this complaint.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Reporting site: 8021545.Manufacturing site: 3003442380.

Brand Name
Contact Detach
Common Device Name
Set, Administration, Intravascular
Manufacturer (Section D)
Unomedical Devices S.A de C.V
ave.fomento industrial l9 m3
parque industrial del norte
reynosa,tamps. 88736
MX  88736
Manufacturer (Section G)
Unomedical Devices S.A de C.V
ave.fomento industrial l9 m3
parque industrial del norte
reynosa,tamps. 88736
MX   88736
Manufacturer Contact
pamela meadows
aaholmvej 1 - 3
osted
lejre 4320
DA   4320
+1(603)247-0255
MDR Report Key50151001
Report Number3003442380-2026-66106
Device Sequence Number16096207
Product Code FPA
UDI-Device Identifier05705244019287
UDI-Public05705244019287
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-862A
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2026
Initial Report FDA Received Date08/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown